On theta characteristics of a compact Riemann surface

Biswas, Indranil ; Gadgil, Siddhartha ; Sankaran, Parameswaran (2007) On theta characteristics of a compact Riemann surface Bulletin des Sciences Mathematiques, 131 (5). pp. 493-499. ISSN 0007-4497

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00074...

Related URL: http://dx.doi.org/10.1016/j.bulsci.2007.02.001


Let σ be a nontrivial automorphism of a compact connected Riemann surface X of genus at least two. Assume that s fixes each of the theta characteristics of X. We prove that X is hyperelliptic, and σ is the unique hyperelliptic involution of X.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Theta characteristic; Riemann Surface; Automorphism
ID Code:3475
Deposited On:18 Oct 2010 10:23
Last Modified:27 Jan 2011 11:56

Repository Staff Only: item control page